# SDR SWIA200717771

- Difficulty date: January 26, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 3,966 hours, 2,631 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Corroded
- Location: Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LINK ON FWD ENG MOUNT YOKE SHOWS SIGNS OF CORROSION INCLUDING BUSHING.  REMOVED AND REPLACED HARDWARE ON YOKE IAW TASK CARD RII 72-400-1000.
